# SDR IPXA2025071622207

- Difficulty date: June 26, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64265
- Aircraft time: 30,699 hours, 4,406 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 DOORWAY SIDEWALL STRAP ASSY DAMAGE. IAW AMM 25-58-06-206-001 REV.47 REPLACED STRAP ASSY.
